# SDR AALA202504104938

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N886BR
- Make and model: Boeing 787-8
- Aircraft serial: 66006
- Aircraft time: 8,327 hours, 1,085 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING THE EMERGENCY LIGTHING SYSTEM OPERATION CHECK FOUND SEAT 20H EMERGENCY LIGHT INOP PER WORK CARD 78T21033001.  MAINTENANCE FOUND DAMAGED WIRE UNDER SEAT 20H, RETERMINATED WIRE AT EMERGENCY LIGHT UNDER SEAT 20H,
